# SDR 2003UALA00693

- Difficulty date: September 17, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 44,646 hours, 23,685 cycles
- Engine: Ge CFM56*
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LANDED MCI UNDER AMBER ALERT DUE TO ELECTRICAL AND PRESSURIZATION PROBLEMS. FOUND NR 1 TRANSFER NORMAL CIRCUIT BREAKER POPPED.  COULD NOT DUPLICATE PROBLEM ON THE GROUND DURING TROUBLESHOOTING.  REPLACED CIRCUIT BREAKERS C819, C826, C806, AND NR 1 TRANSFER UNIT.  BASED ON PREVIOUS HISTORY THE NR 1 TRANSFER NORMAL CIRCUIT BREAKER (C819) IS SUSPECT AS THE CAUSE OF THE PROBLEM.
